# SDR R61A201409231071

- Difficulty date: September 23, 2014
- Submitted: September 24, 2014
- Operation: Air carrier
- Aircraft: N424YX
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000393
- Aircraft time: 1,459 hours, 1,044 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: 34002210
- Part serial: 011825
- Condition: Inoperative
- Location: Emergency Light
- Part time: 1,459 hours, 1,044 cycles
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

MAINTENANCE REPORTED THAT THE COCKPIT EMERGENCY LIGHT WAS INOPERATIVE. MAINTENANCE R & R EMERGENCY LIGHT POWER UNIT IAW AMM AND OPS CHECKED GOOD. ACFT IS GOOD FOR SERVICE.
